| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document

Title:Bucolic complexes
Authors:ID Brešar, Boštjan (Author)
ID Chalopin, Jérémie (Author)
ID Chepoi, Victor (Author)
ID Dravec, Tanja (Author)
ID Osajda, Damian (Author)
Files:URL http://www.imfm.si/preprinti/PDF/01171.pdf
 
Language:English
Work type:Not categorized (r6)
Typology:1.01 - Original Scientific Article
Organization:FNM - Faculty of Natural Sciences and Mathematics
Abstract:In this article, we introduce and investigate bucolic complexes, a common generalization of systolic complexes and of CAT(0) cubical complexes. This class of complexes is closed under Cartesian products and amalgamations over some convex subcomplexes. We study various approaches to bucolic complexes: from graph-theoretic and topological viewpoints, as well as from the point of view of geometric group theory. Bucolic complexes can be defined as locally-finite simply connected prism complexes satisfying some local combinatorial conditions. We show that bucolic complexes are contractible, and satisfy some nonpositive-curvature-like properties. In particular, we prove a version of the Cartan-Hadamard theorem, the fixed point theorem for finite group actions, and establish some results on groups acting geometrically on such complexes. We also characterize the 1-skeletons (which we call bucolic graphs) and the 2-skeletons of bucolic complexes. In particular, we prove that bucolic graphs are precisely retracts of Cartesian products of locally finite weakly bridged graphs (i.e., of 1-skeletons of weakly systolic complexes). We show that bucolic graphs are exactly the weakly modular graphs satisfying some local conditions formulated in terms of forbidden induced subgraphs and that finite bucolic graphs can be obtained by gated amalgamations of products of weakly bridged graphs.
Keywords:CAT(0) kubni in sistolični kompleksi, medianski in mostovni grafi, zastražena amalgamacija, kartezični produkt, prizmični kompleksi, retrakti, fiksne točke, asferičnost, CAT(0) cubical and systolic complexes, median and bridged graphs, gated amalgamation, Cartesian product, prism complexes, retracts, fixed points, asphericity
Year of publishing:2012
Number of pages:str. 1-24
Numbering:Vol. 50, št. 1171
PID:20.500.12556/DKUM-51983 New window
UDC:519.17:512.5
ISSN on article:2232-2094
COBISS.SI-ID:16207961 New window
NUK URN:URN:SI:UM:DK:WX5QC9R4
Publication date in DKUM:10.07.2015
Views:768
Downloads:19
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Preprint series
Publisher:Inštitut za matematiko, fiziko in mehaniko
ISSN:2232-2094
COBISS.SI-ID:15706713 New window

Secondary language

Language:English
Title:Bukolični kompleksi


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica